KANON Yukio

J-GLOBAL         Last updated: Jul 9, 2019 at 13:45
 
Avatar
Name
KANON Yukio
Affiliation
Ehime University
Section
Faculty of Education
Job title
Professor

Research Interests

 
 

Education

 
 
 - 
1985
Graduate School, Division of Natural Science, Hiroshima University
 
 
 - 
1982
Faculty of Science, Hiroshima University
 

Published Papers

 
Structure on the Radially Symmetric Entire Positive Stationary Solution for a Competition-Diffusion System
KAN-ON Yukio
Far East J. Appl. Math.   97(6) 241-274   Dec 2017   [Refereed]
Kan-on, Yukio
J. Math. Anal. Appl.   434(2) 1891-1908   2016   [Refereed]
Kan-on, Yukio
J. Math. Anal. Appl.   422(1) 625-637   2015   [Refereed]
On the bifurcation structure of radially symmetric positive stationary solutions for a competition-diffusion system
Kan-on, Yukio
Nonlinear dynamics in partial differential equations, Adv. Stud. Pure Math. 64, Math. Soc. Japan, Tokyo   409-416   2015   [Refereed]
Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system
Kan-on, Yukio
Discrete Contin. Dyn. Syst. 2013, Dynamical systems, differential equations and applications. 9th AIMS Conference. Suppl.   427-436   2013   [Refereed]

Misc

 
Travelling waves for a Lotka-Volterra competition model with diffusion(translation of Sugaku 49(1997), no.4, 379-392)
Kan-on, Yukio
Sugaku Expositions   13(1) 39-53   2000   [Invited]

Conference Activities & Talks

 
On limit systems and their solution structure for the Shigesada-Kawasaki-Teramoto model with large cross-diffusion rate [Invited]
KAN-ON Yukio
The 12th AIMS Conference on Dynamical Systems, Differential Equations and Applications   8 Jul 2018   
Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system [Invited]
Kan-on, Yukio
2013 NIMS-KMRS PDE Conference on reaction diffusion equations for ecology and related problems   22 Oct 2013   
Bifurcation structure of radially symmetric positive stationary solutions for a competition-diffusion system
KANON Yukio
The 9th AIMS Conference on Dynamical Systems, Differential Equations and Applications   5 Jul 2012   
On the bifurcation structure of radially symmetric positive stationary solutions for a competition-diffusion system
Kan-on, Yukio
The 4th MSJ-SI, Nonlinear Dynamics in Partial Differential Equations   14 Sep 2011   
On bifurcation structure of radially symmetric stationary solutions for a reaction-diffusion system [Invited]
Kan-on, Yukio
NCTS(TPE) and TIMS Joint PDE Seminar   26 Mar 2010   

Research Grants & Projects

 
Asymptotic behavior of solutions for reaction-diffusion systems
Project Year: 1982